# SDR SWIA202082051863

- Difficulty date: July 8, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: MM67035502006
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT BAGGAGE BAY DOOR AFT BALANCE SPRING LWR CABLE PULLEY REPLACEMENT, DISCOVERED AFT BALANCE SPRING CABLE SAWED INTO LWR OTBD BAGGAGE BAY DOOR CROSS BEAM. REMOVED AND REPLACED LOWER OUTBOARD BAGGAGE BAY CROSS BEAM REF. SRM. SEE CONTINUATION CARD FOR DETAIL.
